For Better Performance Please Use Chrome or Firefox Web Browser

Curriculum Vitae

Mohammad Reza Koushesh (Persian: محمدرضا کوشش)

Department of Mathematical Sciences
Isfahan University of Technology, Isfahan 84156-83111, Iran.
Phone: +98-31-33913646, Fax: +98-31-33912602, Email: koushesh[AT]

Education (Persian: تحصیلات)

Research Interest (Persian: علایق تحقیقاتی)
  • Topology (Analytic and Algebraic), Functional Analysis 


Awards and Honors (Persian: جوایز و افتخارات)

  • Iranian Academy of Sciences Award (Abu-Reyhan Award) in Mathematics (Persian: برگزیده فرهنگستان علوم جمهوری اسلامی ایران بعنوان پژوهشگر جوان برجسته کشور در ریاضیات، جایزه ابوریحان),
         Academy of Sciences of the Islamic Republic of Iran, 2015.
  • Iranian Mathematical Society Prize in Geometry & Topology (Hashtroodi Prize; Persian: جایزه هشترودی، انجمن ریاضی ایران),
         Iranian Mathematical Society, 2012. (A
    warded for publications in 2010-2011.)
  • University Graduate Fellowship,
    University of Manitoba, 2005-2007.
  • University Student Union Scholarship, 
         University of Manitoba, 2005-2006.
  • Graduate Award for Excellence in Mathematics, 
         University of Manitoba, 2004-2005.
  • Graduate Award for Excellence in Mathematics, 
         University of Manitoba, 2003-2004.
  • Department of Mathematics Graduate Fellowship, 
         University of Manitoba, 2003-2005.
  • First Rank, M.Sc. Program (Persian: فارغ التحصیل رتبه اول),
         Department of Mathematical Sciences, Isfahan University of Technology, 2002.
  • Selected in first round of National Mathematics Olympiad for High School Students, 1994 (Persian: برگزیده مرحله نخست المپیاد دانش آموزی ریاضی)
Academic Affiliation/Membership/Service (Persian: عضویت در سایر نهادهای علمی)
Adminstrative Services (Persian: مسوولیتهای اجرایی)
  • Member, the University Academic Promotion Committee (Representative of the Mathematics Department),
         Isfahan University of Technology
     (Persian: عضو هیات ممیزه دانشگاه صنعتی اصفهان),
         2016-2018, 2018-2020. 
  • Head, University Press,  
         Isfahan University of Technology (Persian: مسوول مرکز نشر دانشگاه صنعتی اصفهان),
Invited Talks (Persian: سخنرانیهای مدعو)
  • Connectifying a topological space by adding one point. 

         IPM Geometry and Topology Seminar, IPM Tehran, 2018. 

  • Extending topological spaces by adding points.

         Annual Iranian Mathematics Conference (48th), Bu-Ali Sina University, 2017. 

  • Connectifying a topological space.

         Iranian Seminar on Geometry & Topology (9th), University of Maragheh, 2017.

  • One-point connectifications.

         Iranian Seminar on Geometry & Topology (8th), Amirkabir University of Technology, 2015.

  • Closed non-vanishing ideals in CB(X).

         Annual Iranian Mathematics Conference (46th), Yazd University, 2015.

  • The Banach algebra of continuous bounded functions with separable support.

         University of South Africa, 2014.

  • On a question of Alexandroff.

         University of South Africa, 2014.

  • On one-point extensions.

         University of Winnipeg, 2006.

Conference Organizations (Persian: برگزاری همایشها)
  • (Scientific committee member) Iranian Seminar on Geometry & Topology (11th), Yasouj University, 2021.
  • (Scientific committee member) Iranian Seminar on Geometry & Topology (10th), Shahid Chamran University of Ahvaz, 2020.
  • (Scientific committee member) Annual Iranian Mathematics Conference (47th), Kharazmi University, 2016.
  • (Scientific committee member) Iranian Seminar on Geometry & Topology (8th), Amirkabir University of Technology, 2015.
Research Articles (Persian: مقالات پژوهشی)
  1. M. Khani, M.R. Koushesh and M. Salamat,

         Strong connectedness modulo an ideal.

         Bull. Iranian Math. Soc. 49 (2023), no. 3, 37. 

         [pdf] [view at publisher]

  2. M.R. Koushesh,

         Connectedness modulo an ideal; a characterization theorem.

         Quaest. Math. 46 (2023), no. 7, 1457-1467.

         [pdf] [view at publisher]

  3. M.R. Koushesh,

         Connectifying a topological space by adding one point.

         J. Iranian Math. Soc. 2 (2021), no. 2, 81-110.

         [pdf] [view at publisher]

  4. A. Khademi and M.R. Koushesh,

         On closed non-vanishing ideals in CB(X) I; Connectedness properties.

         Topology Appl. 279 (2020), 107243, 23 pp.

         [pdf] [view at publisher]  

  5. M. Farhadi and M.R. Koushesh,

         On closed subalgebras of CB(X). 

         Houston J. Math. 45 (2019), no. 4, 1197-1207.

         [pdf] [view at publisher]  

  6. M.R. Koushesh,  

         Ideals in CB(X) arising from ideals in X

         Studia Math. 245 (2019), no. 1, 33-99.

         [pdf] [view at publisher]  

  7. A. Khademi and M.R. Koushesh,

         On closed non-vanishing ideals in CB(X) II; compactness properties. 

         Topology Appl. 240 (2018), 125-136.

         [pdf] [view at publisher]   

  8. M. Farhadi and M.R. Koushesh,

         A Gelfand-Naimark type theorem. 

         Topology Appl. 228 (2017), 145-157. 

         [pdf] [view at publisher]   
  9. M. Fakhar, M.R. Koushesh and M. Raoofi,

         Embedding normed linear spaces into C(X).

         Bull. Iranian Math. Soc. 43 (2017), no. 1, 131-135.

         [pdf] [view at publisher]
  10. M.R. Koushesh,  

         Connectedness modulo an ideal. 

         Topology Appl. 214 (2016), 150-179. 

         [pdf] [view at publisher]

  11. M.R. Koushesh

         One-point connectifications. 

         J. Aust. Math. Soc. 99 (2015), no. 1, 76-84.

         [pdf] [view at publisher]

  12. M.R. Koushesh,  

         Topological extensions with compact remainder. 

         J. Math. Soc. Japan 67 (2015), no. 1, 1-42. 

         [pdf] [view at publisher] 

  13. M.R. Koushesh,  

         Embedding measure spaces.

         Bull. Iranian Math. Soc. 40 (2014), no. 1, 125-155.

         [pdf] [view at publisher]

  14. M.R. Koushesh,  

         Representation theorems for Banach algebras. 

         Topology Appl. 160 (2013), no. 13, 1781-1793.

         [pdf] [view at publisher]

  15. M.R. Koushesh,  

         Representation theorems for normed algebras.

         J. Aust. Math. Soc. 95 (2013), no. 2, 201-222.

         [pdf] [view at publisher]

  16. M.R. Koushesh,  

         One-point extensions and local topological properties.

         Bull. Aust. Math. Soc. 88 (2013), no. 1, 12-16. 

         [pdf] [view at publisher]

  17. M.R. Koushesh,  

         Connectedness modulo a topological property.

         Topology Appl. 159 (2012), no. 16, 3417-3425.

         [pdf] [view at publisher]

  18. M.R. Koushesh,  

         The Banach algebra of continuous bounded functions with separable support.

         Studia Math. 210 (2012), no. 3, 227-237.

         [pdf] [view at publisher]

  19. M.R. Koushesh,  

         The partially ordered set of one-point extensions.

         Topology Appl. 158 (2011), no. 3, 509-532.

         [pdf] [view at publisher]

  20. M.R. Koushesh,  

         One-point extensions of locally compact paracompact spaces.

         Bull. Iranian Math. Soc. 37 (2011), no. 4, 199-228.

         [pdf] [view at publisher]

  21. M.R. Koushesh,  

         A pseudocompactification.

         Topology Appl. 158 (2011), no. 16, 2191-2197.

         [pdf] [view at publisher]

  22. M.R. Koushesh,  

         Compactification-like extensions.

         Dissertationes Math. 476 (2011), 88 pp.

         [pdf] [view at publisher]

  23. M.R. Koushesh,  

         On order structure of the set of one-point Tychonoff extensions of locally compact spaces.

         Topology Appl. 154 (2007), no. 14, 2607-2634.

         [pdf] [view at publisher]

  24. M.R. Koushesh,  

         On one-point metrizable extensions of locally compact metrizable spaces.

         Topology Appl. 154 (2007), no. 3, 698-721.

         [pdf] [view at publisher]

Copyright Notice: Papers are copyrighted by the corresponding copyright holders.
Last Updated: 2023


تحت نظارت وف ایرانی